# SDR FDEA201009123349

- Difficulty date: September 12, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1965502
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER SURFACE AREA JUST INBD OF OTBD HINGE FOUND DENT.  RT  WING OTBD FLAP LOWER SURFACE AREA JUST INBD OF OTBD HINGE DENT AREA REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 7, VOLUME I, REV 96.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 111.
